RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 59, Number 2, Pages 200–208 (Mi tmf4822)  

This article is cited in 3 scientific papers (total in 3 papers)

Scattering of solitons by quantum excitations

V. B. Tverskoi


Abstract: The interaction of solitons with quantum excitations in nonlinear scalar field models in two-dimensional space-time is considered.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 59:2, 452–458

Bibliographic databases:

Received: 07.07.1983

Citation: V. B. Tverskoi, “Scattering of solitons by quantum excitations”, TMF, 59:2 (1984), 200–208; Theoret. and Math. Phys., 59:2 (1984), 452–458

Citation in format AMSBIB
\Bibitem{Tve84}
\by V.~B.~Tverskoi
\paper Scattering of solitons by quantum excitations
\jour TMF
\yr 1984
\vol 59
\issue 2
\pages 200--208
\mathnet{http://mi.mathnet.ru/tmf4822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752081}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 59
\issue 2
\pages 452--458
\crossref{https://doi.org/10.1007/BF01018178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TT27400003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4822
  • http://mi.mathnet.ru/eng/tmf/v59/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Meshcheryakov, “A generalization of the model with $\Phi^4$ interaction”, Theoret. and Math. Phys., 61:3 (1984), 1205–1211  mathnet  crossref  mathscinet  isi
    2. V. B. Tverskoi, “Heisenberg fields in the neighborhood of a classical solution”, Theoret. and Math. Phys., 68:3 (1986), 866–873  mathnet  crossref  mathscinet  isi
    3. V. B. Tverskoi, “Higher orders of perturbation theory in the neighborhood of a classical solution”, Theoret. and Math. Phys., 70:2 (1987), 152–157  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:140
    Full text:58
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019